# SDR 2007UALA02896

- Difficulty date: July 29, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 68,060 hours, 8,257 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Dirty
- Location: R5 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 5R WILL NOT STAY IN ARMED POSITION.  HANDLE POPS UP TO DISARMED POSITION AFTER ARM.
